Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Periods with green stools, diarrhea, tension in the back of head followed by disorientation, muscle weakness

Hi I have a fourty four years old and for the past six months I have been experiencing sympotms of green stool followed by diarreah , tension in back of head followed by disorientation, and weakness in body muscles every time my period comes along...please advise symptoms, causes, and treatment or which medical speciality I should consider...thank you.
Asked On : Tue, 5 Jun 2012
Answers:  2 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
,   ,  
General & Family Physician 's  Response
Thanks for writing in.
In my opinion, the symptoms that you are having just before your period comes can be due to a pre-menstrual syndrome. This can effectively be relieved by an OTC pain killer like ibuprofen. You can take Tablet Motrin 1 tablet 2-3 times a day with food. also, remember to keep yourself well hydrated and have small regular meals. However, the green stools cannot be attributed to this and can be due to a variety of reasons like laxative abuse, inflammatory bowel disease, irritable bowel syndrome, malabsorption and bacterial overgrowth. Please see your primary physician for this. If its required, the workup can include a consult with a gastroenterologist.
Hope this helps
Answered: Tue, 5 Jun 2012
I find this answer helpful
General & Family Physician Dr. Chandana Krishna's  Response
Hi Caren...
Thank u for choosing HCM...
Diarrhea with green stools is due to infection of your gut...
Take Tab.Ciplox-TZ twice a day for 5 days
Vibact capsules can be taken for 5 days to improve your symbiotic bacterial colonisation...
Feeling weak and tired during periods is quiet normal...
Kindly visit an OBGYN if there is excessive bleeding...
Thank u..
Answered: Tue, 5 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor